Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Can stopping a TCA cause palpitations?

Posted by med_empowered on July 24, 2005, at 12:31:54

In reply to Re: Can stopping a TCA cause palpitations? KaraS, posted by ed_uk on July 24, 2005, at 8:41:56

hey! In response to Ed_UK's question about librium vs. valium....they're really similar, but Librium is nice for nite time anxiety. I always took it in 25mgs tablets, whereas I've taken valium in a range of 5 to 10mgs at a time. Anyway. for me the Librium had a more sedating effect and a bigger effect on tension headaches (thank god) which made it awesome for nite time use.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:med_empowered thread:532192
URL: http://www.dr-bob.org/babble/20050723/msgs/532717.html